A class of differential-delay systems with hysteresis: Asymptotic behaviour of solutions

H. Logemann, E. P. Ryan, I. Shvartsman

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

A class of differential-delay systems with hysteresis is considered. Conditions ensuring boundedness of solutions and related asymptotic and integrability properties are expressed in terms of data associated with the linear component of the overall system and a Lipschitz constant associated with the hysteretic component.

Original languageEnglish (US)
Pages (from-to)363-391
Number of pages29
JournalNonlinear Analysis, Theory, Methods and Applications
Volume69
Issue number1
DOIs
StatePublished - Jul 1 2008

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A class of differential-delay systems with hysteresis: Asymptotic behaviour of solutions'. Together they form a unique fingerprint.

Cite this